# SDR YENA2021042100260

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK AT RIB 10 AND SPAR II LOWER SKIN OF LEFT WING; (REF TOMX W/O 1556 N/R 00143) REPAIRED PER EMB-190 SRM 57-10-01 REP 54
